MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404127
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence.During a surgical procedure, it was identified that the pump tubing had eroded through the urethral skin.As a result, the pump and balloon were explanted.The 4.5 cm cuff was left in situ to serve as a placeholder on the urethra.Subsequently, a second surgical procedure was performed during which the cuff was explanted, and a new aus system was implanted.No additional patient complications were reported.
 
Additional Manufacturer Narrative
The cuff was explanted, and a new artificial urinary sphincter (aus) was implanted during a surgical procedure performed on (b)(6) 2026.Despite good faith efforts, the explant dates of the pump and balloon components were not provided.If additional details become available, a supplemental report will be submitted.Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100534654.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404131.Serial number: n/a.Batch/lot number: 1100470720.Model/catalog description: belt cuff fgs 4.5 cm iz.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50141966
Report Number2124215-2026-41895
Device Sequence Number10731359
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)260517(10)1100514853
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/17/2026
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1100514853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexUnknown